# SDR COMA9630028

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS2774318
- Condition: Defective
- Location: Windshield Wiper
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

COPILOTS WINDSHIELD WIPER OPERATES WHEN SWITCH IS OFF.  REPLACED THE WINDSHIELD WIPER RELAY.
